# SDR AALA20120221005

- Difficulty date: February 2, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 34,778 hours, 14,746 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF FLOORBEAM BS 294.5 HAS NUMEROUS AREAS OF CORROSION FROM RBL 10 TO 37.  ACCOMPLISHED UPPER TEE SPLICE REPAIR FROM RBL 2 TO 56 PER EA B737-53-021746.
